EconPapers    
Economics at your fingertips  
 

Axioms for consensus functions based on lower bounds in posets

William H. E. Day, F. R. McMorris and David B. Meronk

Mathematical Social Sciences, 1986, vol. 12, issue 2, 185-190

Date: 1986
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(86)90036-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:12:y:1986:i:2:p:185-190

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:12:y:1986:i:2:p:185-190